# SDR SWAA2022031438146

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR T/E UP FIXED PANEL LWR SURFACER ATTACHED SEAL RETAINER IS CRACKED O/B OF SPOILER #7 / REMOVED AND INSTALLED NEW RETAINER AT R/W SURFACE SPAR TE UP FIXED PANEL LOWER IN REF B737-700 SRM 51-40-02-0G-0.
